Polynomial diffeomorphisms of : VII. Hyperbolicity and external rays
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 4, pp. 455-497
Cet article a éte moissonné depuis la source Numdam
@article{ASENS_1999_4_32_4_455_0,
author = {Bedford, Eric and Smillie, John},
title = {Polynomial diffeomorphisms of $C^2$ : {VII.} {Hyperbolicity} and external rays},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {455--497},
year = {1999},
publisher = {Elsevier},
volume = {Ser. 4, 32},
number = {4},
doi = {10.1016/s0012-9593(99)80020-2},
zbl = {0952.37008},
mrnumber = {1693587},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(99)80020-2/}
}
TY - JOUR AU - Bedford, Eric AU - Smillie, John TI - Polynomial diffeomorphisms of $C^2$ : VII. Hyperbolicity and external rays JO - Annales scientifiques de l'École Normale Supérieure PY - 1999 SP - 455 EP - 497 VL - 32 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(99)80020-2/ DO - 10.1016/s0012-9593(99)80020-2 LA - en ID - ASENS_1999_4_32_4_455_0 ER -
%0 Journal Article %A Bedford, Eric %A Smillie, John %T Polynomial diffeomorphisms of $C^2$ : VII. Hyperbolicity and external rays %J Annales scientifiques de l'École Normale Supérieure %D 1999 %P 455-497 %V 32 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(99)80020-2/ %R 10.1016/s0012-9593(99)80020-2 %G en %F ASENS_1999_4_32_4_455_0
Bedford, Eric; Smillie, John. Polynomial diffeomorphisms of $C^2$ : VII. Hyperbolicity and external rays. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 4, pp. 455-497. doi: 10.1016/s0012-9593(99)80020-2
Cité par Sources :